# SDR DALA2024100409676

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38720
- Aircraft time: 29,867 hours, 16,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0588935) AFT GALLEY DOOR LOWER MAIN SILL / BTW BS 907 AND BS 986.5, RBL 45 / CORROSION AND TOOLING MARKS DAMAGE. ASSOCIATED ER/A 00-608311 ADDED FOR AC 3939.
